# SDR P5CA9801074

- Difficulty date: June 26, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N858FT
- Make and model: Boeing 747123
- Aircraft serial: 20109
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Cargo Compt
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BULK CARGO AREA STA 1940 S40 LT SUPPORT WEB FOUND CRACKED.  SUPPORT WEB REPAIRED PER SRM 51-40-02 FIG 1.  HFEC INSP PER NDT PART 6, 51-00-00 FIG 4.  STOP DRILLED CRACK, NO CRACK BEYOND STOP DRILL.  PROTECTED PER MM 51-24-11.
